# SDR AALA202504220520

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N421UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10095
- Aircraft time: 16,777 hours, 4,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE L1 DOOR WAS HARD TO ARM THE SLIDE,  GOT IT TO ARM. BUT INFLIGHT THE SLIDE DISARMED ITSELF. MAINTENANCE LUBRICATED THE GIRT BAR / FITTINGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-00.
